candidablog.com

Feeling Odd and Dizzy From Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I just noticed today about a half hour after taking Murad Resurgence I get this really dizzy spaced out feeling. I don't really know if it's the medicane but it feels really odd, like my mind is seperated from the world. Anybody feel like this too? Thanks..

Comments (16)

How long as this been happening? Do you have any headaches? Any blurry vision? I would have to say I don't think dizziness from Murad Resurgence is normal. http://www./rocheusa.com/products/Murad Resurgence/pi/pdf pg 33-under neurological side effects: Pseudotumor Cerebri, Dizziness, drowsiness,headache,isomnia,lethargy, malaise, nervousness, paresthesias, seizures, stroke, syncope, weakness.I would call your Derm and advise them, Better to be safe then sorry...

Comment #1

I felt like that after the very first pill, but chalked it up to nerves. It didn't happen again. How long have you been on Murad Resurgence?..

Comment #2

I've been on it for two months now. It's not that bad but it's just kind of weird. I think it's gotten better since I first started. Can you guys relate?..

Comment #3

Not really. I felt like a space cadet late in the course (e.g. lack of concentration, forgetful), but not dizzy...

Comment #4

I would still at least let your derm know. It may be nothing, but better safe then sorry. good luck..

Comment #5

Agreed and agreed. That just doesn't sound right. Just out of curiosity, are you taking the drug with fatty foods and not on an empty stomach?..

Comment #6

Definately not the dizziness, but I do feel some degree of detatchment, kind of like a head cloudiness that makes me feel kinda....weird. Hard to describe, but it feels like Im kind of mentally drifting if you know what I mean..

Comment #7

Yeah thats it like a mentally detatched feeling. Like I'm not with everyone else. I still act perfectly normal and think rationally but it worries me because I think that something is wrong. how do you guys just pass it by like it's nothing?..

Comment #8

I'm feeling the EXACT same way right now. I'm "glad" there's some one else going through the same thing. I'm on my 124th day of my 60mg course and in the last couple of weeks I've noticed that I feel more tired than usual, but mostly mentally detached from reality a bit. I feel cloudy, hazy, sort of disconnected from my emotions. I still act fairly normally but I feel 'dumb'. My sex drive is also almost non existent. It's really worrying me but I am hoping it will pass...

Comment #9

Yeah it's kind of crazy. I wonder if theres an answer for it. Maybe just ignoring it would do the trick huh?..

Comment #10

I feel similar, however I would side more with the guy who said he felt like a space cadet. Lack of concentration and forgetful.. I just haven't been as mentally sharp as I normally am. I feel almost stupid sometimes.. People have noticed that I am acting a bit different, but it's not really my personality changing or depression.. it's just forgetful and I can't seem to do things the way I normally would. I have to pay extra extra close attention to everything I do now...

Comment #11

Huh, ignoring your side effects is not going to make them go away. You can only hope they don't become permanent. For Sure- I assume you already know about Murad Resurgence and sexual dysfunction. I assume you seen other posts on here and have googled Kevin Pezzi M.D. regarding this side effect. If you continue Murad Resurgence, you can hope that your sex drive doesn't become permanently non existent.

Good luck to all..

Comment #12

GLx, that symptom for me did go away. I literally resorted to using post it notes and setting reminders on my cell phone near the very end of my course. ForSure, same thing as above and my sex drive was non-existant as well. Even if I wanted to, my skin was so sensitive that I didn't want to be touched. After talking with my derm about all of the symptoms that were making every day relations with people dicey, we both decided to not do a 5th month. I do believe that a bit of "medicine head" with this drug is normal, but if any symptoms truly have anyone worried and they're starting to negatively impact your lives in a serious manner, ignoring them won't make them go away.

Perhaps the dose needs to be decreased. Perhaps a month needs to be knocked off. Perhaps the course can be stuck with and everything will be alright. If there's a gut feeling, ya might want to listen to it...

Comment #13

I don't think I have ever experienced dizziness. However, I can say that concentration may be a problem (or I'm too damn lazy in this period, dunno ).I would recommend you to talk to your doctor...

Comment #14

I know the exact feeling you're talking about.i usually just go and lay down whenever I feel it...

Comment #15

Yeah thats pretty crazy. I wonder if those feelings go away as soon as you stop taking the medicine, or if they linger around for a while. I read that the large amounts of vitamin A take about 2 months to completely get out of your system...

Comment #16


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.